# SDR SWAA2025120442421

- Difficulty date: December 4, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 61,051 hours, 33,926 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE ESCAPE SLIDE GIRT BAR RELEASE STOP DAMAGED.  REPLACED AFT SERVICE ESCAPE SLIDE GIRT BAR RELEASE STOP IAW AMM 25-66-01.
